Cite This Item

Copy Citation

MLA
“Complex Analysis in Several Variables.” Inequalities from Complex Analysis, by John P. D’Angelo, 1st ed., vol. 28, Mathematical Association of America, 2002, pp. 63–88, www.jstor.org/stable/10.4169/j.ctt5hh8s7.6. Accessed 31 July 2021.
APA
D’Angelo, J. (2002). Complex Analysis in Several Variables. In Inequalities from Complex Analysis (pp. 63-88). Mathematical Association of America. Retrieved July 31, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh8s7.6
CHICAGO
D’Angelo, John P. "Complex Analysis in Several Variables." In Inequalities from Complex Analysis, 63-88. Mathematical Association of America, 2002. Accessed July 31, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh8s7.6.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.